# SDR AALA202201046402

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737*
- Aircraft serial: 31093
- Aircraft time: 34,413 hours, 14,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Sheared
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L PASSENGER DOOR DIFFICULT TO OPEN, FOUND UPPER GUIDE ARM PIN SCREW SHEARED. REPLACED SCREW WITH NEW IAW AMM 25-11-21, OPS CHECK GOOD.
